MathSciNet Relay Station
MathSciNet bibliographic data
MR990215 (89m:57005) 57M25 (82A69)
Jones, V. F. R. On knot invariants related to some statistical mechanical models. Pacific J. Math. 137 (1989), no. 2, 311–334.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement